# SDR CAL950840

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16203
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Part time: 65,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN SKIN AT FORWARD GALLEY DOOR UPPER HINGE.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5330-02315.  (M)
